# SDR CALA2024050201300

- Difficulty date: April 22, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 77,719 hours, 27,224 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A3287Y24
- Condition: Damaged
- Location: Bs1080-1088 S22l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIAL FUSELAGE SKIN HAS 2EA POPPING RIVET HEADS AND BULGING BETWEEN FASTENERS STA 1080-1088 AND STR 22L JUST AFT OF TOILET SERVICE DOOR. REF TO PEMCO NR 15069.0401 (B737-53-3-0742)
